# SDR 07FDEA00612

- Difficulty date: February 28, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1481-1491
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WW FOUND 1 CRACK 1.25" LONG ON HORIZONTAL BULKHEAD BETWEEN STA 1481 AND 1491 X= 30 RT.  TRIMMED OUT DAMAGED PORTION OF WEB AND INSTALLED FILLER AND REPAIR DOUBLER IAW SRM 53-00-01 FIG 4 SHT 2 VOL 1.  REPLACED INTERCOSTAL IAW SRM 51-35-01 VOL 1 PAR 1-5.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I026749/N01749 IAW SRM 53-00-01 FIG 4 SHT 2 VOL 1.
